# SDR DHL95741008

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H1010262
- Condition: Failed
- Location: Nr 5 Le Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 5 KRUGER FLAP LIGHTS REMAIN ON AT FORWARD AND S/O PANEL.  REMOVED AND REPLACED NR 5 LEADING EDGE FLAP SWITCH PER M/M 27-81-0.  OPS CHECK GOOD.
